Facebook Pixel

Trying to Conceive Join this Group

Help! I need advice

By October 24, 2012 - 10:19am

I need advice. My long term boyfriend and I had sex very late Friday the 12th. Usually he doesn't finish inside, I'm not sure why he did this time (I've been off BC for about a month). Calendar says my ovulation was around the 11th-14th. I took plan B on the afternoon of Monday 15th. The next monday I started having a light period (from the PlanB) it lasted until today (three days). I'm not really sure how I feel about taking the PlanB and either outcome is ok with me. My daughter is about to turn 5, so timing is ok! Does the light bleeding mean I'm probably not preg?

EmpowHER Guest
By Anonymous October 25, 2012 - 6:57pm

HI jp306,

Welcome to EmpowHER.   According to Plan B side effects are an earlier or later , lighter or heavier period.  Not experiencing a bleeding, can be due to pregnancy. If you are still concerned, you might want to take a pregnancy test  when your period is due.  Hope here you will find answer and support from others, that has gone through this.  



October 25, 2012 - 6:57pm

Group Leader

Related Topics


Are you currently trying to conceive, and have questions about ovulation, tracking methods, pregnancy symptoms and more? Join us for discussion during this time in your life that is best described as an emotional roller-coaster, and we can help provide information and support.


This Group is Open to all EmpowHER.com members